Boots Pharmaceuticals Paracetamol & Codeine Extra - 32 effervescent tablets

£5.20
32 | £0.16 per 1
4475550

For effective pain relief. Can cause addiction. For 3 days use only.
See details below, always read the label

Suitable for: Adults and children age 12 years and over.
Active ingredients: Caffeine, Codeine Phosphate, Paracetamol.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

This medicine contains a combination of two painkillers which act to relieve pain. Caffeine helps to increase pain relief.

It can be used for the short term treatment of acute moderate pain such as headache, migraine, rheumatic pain, neuralgia, toothache and period pain that is not relieved by aspirin, ibuprofen or paracetamol alone.

Suitable for

Adults and children age 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Dissolve the tablets in a glass of water and drink the solution.

Adults: 2 tablets every 4 hours when necessary up to a maximum of 8 tablets in 24 hours.

Children aged 16 years to 18 years: 1 to 2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.

Children aged 12 to 15 years: 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 12 years, due to the risk of severe breathing problems.

Do not take more medicine that the label tells you to.

If you do not get better, talk to your doctor.

Hazards and Cautions

Before you take this medicine.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Other important information

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for more information.

Storage

Do not store above 30°C. Store in the original package to help protect from moisture.

Use by the date on the end flap of the carton.

Keep all medicines out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Caffeine, Codeine Phosphate, Paracetamol.

Ingredients

Active Ingredients: Each effervescent tablet contains Caffeine 30mg, Codeine Phosphate 8mg, Paracetamol 500mg.

Also contains: Sorbitol (E420), saccharin sodium, sodium bicarbonate, sodium laurilsulfate, sodium carbonate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.